Hail, Pine
- When
- July 2, 12:30 AM CST
- Where
- Pine County, 8 mi E of Rock Creek
- Measured
- 1 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 45.767, -92.800
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before the first event at Jul 1, 2:35 PM CST, 9 hours 55 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DULUTH MN 335 PM CDT TUE JUL 1 2003 CONVECTION STILL SPUTTERING N OF THE CANADIAN BORDER IN THE AREA OF THE SFC FNT AND LOW PRESSURE. MID 60S DEW PTS HAVE MADE IT TO THE ND/MN BDR. SO WITH S/WVS MOVG THRU THE FLOW AND INTERACTING WITH THE SFC TROFS, WE EXPECT TSTMS WL TO FORM IN THE DAKS BUT MAY STRUGGLE A BIT AS THEY NEAR MN DUE TO 700 MB CAP. LOOK FOR ANOTHER LATE NIGHT AFFAIR, BUT THE CONVECTION COULD STAY TOGETHER AS IT MOVES THRU MN AND SPRD TSTMS ACRS THE N ALG THE EDGE OF THE CAP DURING THE MRNG. THE CAP SHOULD KEEP THINGS SUBDUED OVR N SRN ZONES DURING THE DAY, BUT AS EVENING SETS IN, LOOK FOR CONVECTION THROUGHOUT MUCH OF THE CWA. SVR WX PARAMETERS LOOK IMPRESSIVE ASIDE FROM THE CAP. DIDNT MENTION PSBL SVR JUST YET. .DLH...NONE. CS
MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-021230- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DULUTH MN 715 AM CDT TUE JUL 1 2003 ...SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY AND THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEASTERN MINNESOTA AND NORTHWESTERN WISCONSIN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS EACH DAY. A FEW STORMS COULD BECOME SEVERE ON WEDNESDAY AND THURSDAY. DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES WILL BE THE PRIMARY HAZARDS WITH THESE STORMS. THE STORMS WILL DEVELOP WEDNESDAY MORNING WEST OF DULUTH... THEN MOVE EAST INTO THE MINNESOTA ARROWHEAD AND NORTHWESTERN WISCONSIN. .SPOTTER INFORMATION STATEMENT... SEVERE WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING URL: HTTP://WWW.CRH.NOAA.GOV/DLH 04
The Minneapolis radar (KMPX), 118 km away, was scanning. The volume nearest the first event began at 06:31 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Minnesota in 2003Every state in 2003This day in weather historyWarnings in Minnesota, July 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5378710.